# SDR UIEA2022122871218

- Difficulty date: December 27, 2022
- Submitted: December 28, 2022
- Operation: Air carrier
- Aircraft: N663GT
- Make and model: Boeing 767324
- Aircraft serial: 27568
- Aircraft time: 108,844 hours, 21,326 cycles
- System (JASC): 3610 · Pneumatic Distribution System
- Part: Warning Message
- Condition: Illuminated
- Location: Shutoff Valve
- Stage of operation: CL
- How discovered: O
- Nature of condition: J
- Precautionary procedure: A

## Discrepancy

DURING CLIMBOUT, EICAS MSG DISPLAYED DURING HIGH POWER SETTING. RAN QRH CHECKLIST. L ENG HPSOV.  TRANSFER TO MDDR 177720 IAW MEL 36-11-02-02 CAT C.
